Journal of Differential Geometry

The Existence of Supersymmetric String Theory with Torsion

Jun Li and Shing-Tung Yau

Abstract

Article information

Source
J. Differential Geom., Volume 70, Number 1 (2005), 143-181.

Dates
First available in Project Euclid: 28 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1143572017

Digital Object Identifier
doi:10.4310/jdg/1143572017

Mathematical Reviews number (MathSciNet)
MR2192064

Zentralblatt MATH identifier
1102.53052

Citation

Li, Jun; Yau, Shing-Tung. The Existence of Supersymmetric String Theory with Torsion. J. Differential Geom. 70 (2005), no. 1, 143--181. doi:10.4310/jdg/1143572017. https://projecteuclid.org/euclid.jdg/1143572017


Export citation